International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 4, Part A

A note on semi cover-avoiding subgroups of finite groups


Author(s): Hong Pan and Qiang Zhou

Abstract: In this paper, we obtain the supersolvability for a finite group based on the assumption that minimal subgroups and cyclic subgroups of order 4 have the semi cover-avoiding properties. Some known results are generalized.
Mathematics Subject Classification: 20D10, 20D20


Pages: 33-34 | Views: 628 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Hong Pan and Qiang Zhou. A note on semi cover-avoiding subgroups of finite groups. International Journal of Statistics and Applied Mathematics. 2017; 2(4): 33-34.
Call for book chapter
International Journal of Statistics and Applied Mathematics